MAUDE Adverse Event Report: CONVATEC FLEXI-SEAL PROTECT PLUS; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CONVATEC FLEXI-SEAL PROTECT PLUS; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 422303
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.Additional information has been requested, however to date no new information has been received.A detailed investigation or batch review cannot be conducted as no lot number was provided.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 8022978.
 
Event or Problem Description
Medwatch report # (b)(4) was received from the fda.It was reported that a patient was admitted to intensive care unit for metabolic acidosis and subdural hematoma.The cirrhotic patient with a fecal management system (balloon) developed hemorrhagic shock requiring massive transfusion protocol and use of vasopressors for hemodynamic instability.Egd [esophagogastroduodenoscopy] was performed at bedside and per doctor, pt bleeding was related to fecal containment device that cause ulceration and arterial bleeding.The patient subsequently required an additional 4 units prbcs [packed red blood cells] and up titration of levophed for hemodynamic instability post egd for continued brbpr [bright red blood per rectum].No additional information was provided.No photos available.
 
Additional Manufacturer Narrative
Correction h10: as per the request received from fda on 16 jul 2025, it was identified that the related report number received as per fda medsun medical device report (mdr) number # (b)(4) was not entered in h10 (related report number) field in the initial emdr.Hence, it has been corrected and entered along with this follow emdr report 01.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 8022978.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
FLEXI-SEAL PROTECT PLUS
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3367062840
MDR Report Key22439046
Report Number1049092-2025-00204
Device Sequence Number4593012
Product Code KNT
UDI-Device Identifier00768455157150
UDI-Public768455157150
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K190114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number422303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexMale